SciELO - Scientific Electronic Library Online

 
vol.13 número4Tratamiento de leishmaniasis cutánea andina con ketoconazol en dos zonas de alta incidencia del Departamento de Amazonas: reporte de casosNuevas y viejas quinolonas índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Revista Medica Herediana

versión impresa ISSN 1018-130Xversión On-line ISSN 1729-214X

Resumen

RODRIGUEZ HURTADO, Diana Carmela et al. Efectos adversos de consecuencia fatal por tratamiento con fármacos antituberculosos. Rev Med Hered [online]. 2002, vol.13, n.4, pp.148-152. ISSN 1018-130X.

We report the case of a patient with several adverse effects, of fatal consequence, associated with drugs used in the treatment for Tuberculosis. Patient was hospitalized at the Hospital Nacional Arzobispo Loayza of Lima, Peru, since May until July 2001. We identified the presence of several adverse effects associated with antituberculosis drugs (dermatitis, nausea, vomit, interstitial nephritis, hepatitis for drug and thrombocytopenia, associated with Intracraneal hemorrhage, of fatal consequence). This study reports a case very infrequent in the world (including Peru), in relation with the presence of several adverse effects of antituberculosis drugs, in the same patient, who died because of these effects. We want to inform the potential risks associated with antituberculosis drugs (of great use in Peru for the high prevalence of Tuberculosis), that must have a regimen and adequate control to avoid severe consequences. (Rev Med Hered 2002; 13: 148-152).

Palabras clave : Antituberculosis drugs; adverse effects; consequences.

        · texto en Español     · Español ( pdf )